Differential and Integral Equations
Volume 26

On the Tonelli’s Partial Regularity

On superposition operators between higher-order Sobolev spaces and a multivariate Faà di Bruno formula: the subcritical case

Existence of global solutions to the 1D Abstract Bubble Vibration model

Soliton dynamics for a non-Hamiltonian perturbation of mKdV

Existence of blow-up solutions for a class of elliptic systems

  • Claudianor O. Alves and Angelo R.F. de Holanda

    Volume 26, 2013, pages 105-118

Multiplicity of solutions for a Dirichlet problem with a singular and a supercritical nonlinearities

On the symmetry of periodic gravity water waves with vorticity

  • Anca-Voichita Matioc and Bogdan-Vasile Matioc

    Volume 26, 2013, pages 129-140

Gradient estimates and existence of mean curvature flow with transport term

The periodic Cauchy problem for the 2-component Camassa-Holm system

Multiple positive solutions of semilinear elliptic equations with weight function in exterior domains

Domain walls dynamics in Ferromagnetic Nanowires

On equatorial wind waves

Asymptotic stability of solitary waves in the Benney-Luke model of water waves

  • Tetsu Mizumachi, Robert L. Pego, and José Raúl Quintero

    Volume 26, 2013, pages 253-301

Orbital stability of localized structures via Bäcklund transfomations

Existence of supersonic traveling waves for the Frenkel-Kontorova model

  • S. Issa, M. Jazar, and R. Monneau

    Volume 26, 2013, pages 321-353

Evolution, interaction and collisions of vortex filaments

Quasi-gradient systems, modulational dichotomies, and stability of spatially periodic patterns

  • Alin Pogan, Arnd Scheel, and Kevin Zumbrun

    Volume 26, 2013, pages 389-438

Planar traveling waves in capillary fluids

Global existence of solutions to some quasilinear wave equation in one space dimension

Positive solutions of semilinear elliptic equations: A dynamical approach

Fujita type theorems for a class of nonlinear diffusion equations

Convergence to equilibrium for discretizations of gradient-like flows on Riemannian manifolds

  • Benoît Merlet and Thanh Nhan Nguyen

    Volume 26, 2013, pages 571-602

Lower and upper solutions for the heat equation on a polygonal domain of $\mathbb R^2$

  • Colette De Coster and Serge Nicaise

    Volume 26, 2013, pages 603-622

Linear elliptic equations with lower order terms

  • Flavia Giannetti, Luigi Greco, and Gioconda Moscariello

    Volume 26, 2013, pages 623-638

A sharp lower bound for some Neumann eigenvalues of the Hermite operator

  • B. Brandolini, F. Chiacchio, and C. Trombetti

    Volume 26, 2013, pages 639-654

Approximation in variation by homothetic operators in multidimensional setting

  • Laura Angeloni and Gianluca Vinti

    Volume 26, 2013, pages 655-674

A unified asymptotic behavior of boundary blow-up solutions to elliptic equations

  • Shuibo Huang, Wan-Tong Li, and Mingxin Wang

    Volume 26, 2013, pages 675-692

On a nonlocal elliptic problem involving critical growth

  • Francisco Julio S.A. Corrêa, Everaldo de Medeiros, and Uberlandio Severo

    Volume 26, 2013, pages 693-706

Multiple positive solutions for $p$-Laplacian equation with weak Allee effect growth rate

On infinite chains of periodically forced nonlinear oscillators

An example of stable excited state on nonlinear Schrödinger equation with nonlocal nonlinearity

Asymptotic behavior of fractional order semilinear evolution equations

  • Valentin Keyantuo, Carlos Lizama, and Mahamadi Warma

    Volume 26, 2013, pages 757-780

Asymptotic profiles to the solutions for a nonlinear damped wave equation

  • Tatsuki Kawakami and Yoshihiro Ueda

    Volume 26, 2013, pages 781-814

Global multiplicity results for $p(x)$-Laplacian equation with nonlinear Neumann boundary condition

Singular elliptic systems with asymptotically linear nonlinearities

Riesz capacity, maximum principle and removable sets of fully nonlinear second order elliptic operators

  • M.E. Amendola, G. Galise, and A. Vitolo

    Volume 26, 2013, pages 845-866

Multiple $\mathbb{S}^{1}$-orbits for the Schrödinger-Newton system

  • Silvia Cingolani and Simone Secchi

    Volume 26, 2013, pages 867-884

A hierarchy of models for the electrical conduction in biological tissues via two-scale convergence: The nonlinear case

  • M. Amar, D. Andreucci, P. Bisegna, and R. Gianni

    Volume 26, 2013, pages 885-912

A priori estimates for elliptic problems with a strongly singular gradient term and a general datum

  • Daniela Giachetti, Francesco Petitta, and Sergio Segura de León

    Volume 26, 2013, pages 913-948

From Stokes to Darcy in infinite cylinders: do limits commute?

  • Patrizia Donato, Sorin Mardare, and Bogdan Vernescu

    Volume 26, 2013, pages 949-974

Bounded solutions for a quasilinear singular problem with nonlinear Robin boundary conditions

  • Imen Chourabi and Patrizia Donato

    Volume 26, 2013, pages 975-1008

Radially symmetric weak solutions for elliptic problems in $\mathbb R^N$

  • Pasquale Candito and Giovanni Molica Bisci

    Volume 26, 2013, pages 1009-1026

Heat-flow problems across fractal mixtures: Regularity results of the solutions and numerical approximation

  • Massimo Cefalo, Maria Rosaria Lancia, and Haodong Liang

    Volume 26, 2013, pages 1027-1054

Insulating layers of fractal type

  • Raffaela Capitanelli, Maria Rosaria Lancia, and Maria Agostina Vivaldi

    Volume 26, 2013, pages 1055-1076

A remark on dimension reduction for supremal functionals: The case with convex domains

$L^p$-integrability of the gradient of solutions to quasilinear systems with discontinuous coefficients

Regularity for solutions to nonlinear elliptic equations

  • Luigi Greco, Gioconda Moscariello, and Gabriella Zecca

    Volume 26, 2013, pages 1105-1113

A linear viscoelasticity problem with a singular memory kernel: An existence and uniqueness result

  • Sandra Carillo, Vanda Valente, and Giorgio Vergara Caffarelli

    Volume 26, 2013, pages 1115-1125

$G$-convergence for non-divergence second order elliptic operators in the plane

  • Teresa Alberico, Costantino Capozzoli, and Luigi D’Onofrio

    Volume 26, 2013, pages 1127-1138

On the continuity of Jacobian of orientation preserving mappings in the grand Sobolev space

  • Luigi D’Onofrio and Roberta Schiattarella

    Volume 26, 2013, pages 1139-1148

A variant of mountain pass theorem

  • Gabriele Bonanno and Giuseppina D’Aguí

    Volume 26, 2013, pages 1149-1156

Infinitely many solutions for a class of differential inclusions involving the $p$-biharmonic

  • Giuseppina Barletta and Roberto Livrea

    Volume 26, 2013, pages 1157-1167

On non-monotone approximation schemes for solutions of the second order differential equations

On the $\Gamma$-limit of singular perturbation problems with optimal profiles which are not one-dimensional. Part I: The upper bound

Bifurcation of obstacle problems with inclusions follow from degree results for variational inequalities

Concentrating solutions for a sub-critical sub-elliptic problem

  • Ali Maalaoui, Vittorio Martino, and Angela Pistoia

    Volume 26, 2013, pages 1263-1274

Small data blow-up of $L^2$-solution for the nonlinear Schrödinger equation without gauge invariance

  • Masahiro Ikeda and Yuta Wakasugi

    Volume 26, 2013, pages 1275-1285

Averaging principle for functional differential equations with impulses at variable times via Kurzweil equations

On the ergodic approach for the study of chaotic linear infinite dimensional systems

A nonlocal two phase Stefan problem

  • Emmanuel Chasseigne and Silvia Sastre-Gómez

    Volume 26, 2013, pages 1335-1360

Combined effects in nonlinear singular fractional Dirichlet problem in bounded domains

The Aleksandrov-Bakelman-Pucci maximum principle of fully nonlinear equations for small data and its applications

Null controllability of a population dynamics with degenerate diffusion

  • Bedr’Eddine Ainseba, Younes Echarroudi, and Lahcen Maniar

    Volume 26, 2013, pages 1397-1410

Heteroclinic solutions of the prescribed curvature equation with a double-well potential

  • Denis Bonheure, Franco Obersnel, and Pierpaolo Omari

    Volume 26, 2013, pages 1411-1428